# SDR C2XA10CL007

- Difficulty date: January 14, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 20,430 hours, 15,546 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 115
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 24,681 hours, 20,032 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROC FLT 2516 THE CREW REPORTED WHILE DESCENDING THROUGH FL200 AURAL WARNING "CABIN" ACCOMPANIED BY INCREASE CABIN ALT AND DECREASE DELTA P ON EICAS, MANUAL WORKED FINE.  A/C REL IAW MEL 21-30-00/1,CTA"C", CTL NUMBER 185425,C/W "M" PROCEDURES PER DDP.  MAINTENANCE REPLACED THE DIGITAL CONTROLLER ON 1/15/2010 AND OPERATIONAL CHECKS WERE GOOD.
